MathSciNet Relay Station
MathSciNet bibliographic data
MR2293122 92C37 (35B35 35F30)
Dyson, Janet; Sánchez, Eva; Villella-Bressan, Rosanna; Webb, Glenn F. Stabilization of telomeres in nonlinear models of proliferating cell lines. J. Theoret. Biol. 244 (2007), no. 3, 400–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement